# SDR SWIA200413340

- Difficulty date: April 8, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,796 hours, 23,208 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL BRACKETS AND CLEATS AT FS 316 AND FS 343 CORRODED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SILL BRACKETS IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13.
